Doctor insights on:
Pediacare Infant Decongestant Drops Medication
My 6 month old baby has been nose congested for 3 months now & snores at night, tried humidifier, saline drops, is it allegies? Can he take decongestant?
Not the best: Over the counter cold medicines are no longer recommended for children, because studies have not shown that they really help, and they often cause side effects. You should see your child's doctor to figure this out since it has lasted so long. It would be unusual to have this much trouble with allergies so young but there is a simple ige blood test to check for allergies. ...Read moreSee 1 more doctor answer
Can you take phenylephrine hydrochloride or pseudoephedrine hydrochloride whilst taking amoxicillin ? I'm being treated for a middle ear infection.
Yes: These decongestants work well for some and generally will not interfere with your other treatment. ...Read more
Pediacare: Antihistamines and decongestants are not indicated for infants. You can use nasal saline and suction. ...Read more
It sounds like my 4mo picked up my sinus cold. I picked up some pediacare acetaminophen for infants 0-36 but out doesn't say how much to give?
Are antibiotics sufficient enough to get rid of maxillary sinus infection or do you need to use other medication also? Can't take decongestants. PVCs.
Sinus infection: Recomnend 2nd opinion with me and we will figure it out. ...Read more
Do histamines (not antihistamine medications) make you drowsy? Antihistamines (no decongestants added) seem to make me more alert when allergies flare
Yes: Histamine is a substance released during an allergic attack and can cause drowsiness. Some of the older generation anti-histamine agents (like benedryl) can cause drowsiness because they can pass the "blood brain" barrier and cause a direct effect on thinking. In rare cases in adults, antihistamines can cause agitation. ...Read more
Which nasal decongestant medication can be used safely when i'm on Zoloft & strattera (atomoxetine) & efalex 50+ active (omega 3...) ?
Possible help: You may want to try a stimulant instead of strattera. May also try lower dose of zoloft or get off this if your not depressed or anxious. You can also use a combo strattera with a stumulant (vyvanse (lisdexamfetamine) is very effective but only last about 12 hours. Nasal saline is very helpful. ...Read more
Hi, i've noise in left ear for 3 weeks, gp gave me decongestant drops. Not helping. No pain, just noise, can't hear properly. What can I do? Thanks
ENT: Fluid in the ear or even tinnitus do occur but most of the time in both ears. If you have been given a trial of treatment and still there, better see an ENT as the sidedness is worrisome. It may take time to see the specialist so have a trial of antihistamine and nose spray to see if it corrects it with just a fluid or eustachian tube problem. ...Read more
How can whiten my eyes without surgery and decongestants eye drops.had an eye exam my eyes are perfect.just the color that bothers me?
Use artificial tears: Reddening and irritation are often related to drying of the eyes. Prolonged computer work can also cause it as the blink rate goes down. Take a break every hour or two. Use artificial tears 3-4 times a day. Stay away from Visine or other decongestant drops. They can make the problem worse. ...Read more
Can you use Lubricant eye drop like Visine tears, dry eye relief as long as you want? or they are same as decongestant drops? does lubricant eye drops help clearing allergens?
Artificial tear yes: You can use artificial tear without an active medication for as long and as frequent as you want if it contains no preservative (single-use). If it does contain a preservative (multi-use) then using the drop more than 4 times daily may induce corneal edema. Artificial tear may reduce eye allergy symptoms by rinsing off the allergens and mediator and is not a vascular decongestant. ...Read moreSee 1 more doctor answer
Resolved painful swelling of outer ear canal (from swimming) w drops, oral antibi & steroids, still have fluid in middle ear. Can decongestants help?
Slowly: Decongestants are appropriate, alone or with new generation antihistamines. However, nothing helps dramatically and it can take some time to fully recover. Smoking is a direct negative factor by irritating the throat opening of eustachian tube. Increased fluids are also appropriate. There are adults, very infrequently, with tubes when problem persists with nothing helping. ...Read more
Chronic ohitis serous. What is the treatment after several antibiotics, decongestants, steroids, and ear drops. I am 38. There is history of infect?
I get really congested due to year round allergies. I can't tolerate the decongestants. Could i try a child's dose to see if it would help?
Avoid decongestants: In general, decongestants are not really effective long-term therapies for allergies. Generally, the effects of decongestants are to constrict blood vessels, throughout the body, which really does nothing to treat the causative problem, which is inflammation related to the allergen. Antihistamines, nasal steroids, allergen avoidance, and leukotriene antagonists are more effective. ...Read moreSee 1 more doctor answer
Sick with severe congestion for three days. Had a temp up until tuesday but no longer have it. Still achy have a cough. Decongestants don't work?
Viral.....: This is likely a viral infection(perhaps flu) that will run its course over the next few days. For cough and chest congestion, see your doctor (since over the counter meds not working) as you may need bronchodilator and perhaps steroid inhalers to decrease bronchospasm that may be causing the cough. For nasal congestion, perhaps saline nasal spray (over the counter); see doctor if ineffective. ...Read more
Hello my favorite doctors! Just wondering if the clairitin that doesn't have the decongestant in it keepsyou awake as well? I've heard this complaint.
Unlikely: Claritin (loratadine) is considered a non-sedating antihistamine. By package insert it is associated with 7% sedation. Higher doses and taking medication that slows the metabolism of loratadine such as erythromycin, cimetidine (Tagamet) or ketoconazole can cause sedation even with 1 tablet. Rarely, it is an upper, but this is unusual. ...Read more
AURI: Decongestants dry secretions from your nose when you have colds but it takes a few days before restoring your sense of smell because auri last a few days. ...Read more
It Depends: Unfortunately, there are mult versions of Nyquil. Some contain the active ingredient in Sudafed (usually actually Sudafed PE which is phenylephrine). Other's do not. When it comes to OTC the counter meds it is as confusing and dangerous as if not more than prescriptions meds. Talk to your doc or pharmacist about the right product(s) for your specific needs and poss interaction with your presc meds ...Read moreSee 1 more doctor answer
Can i take sudafed and nyquil together? Since the nyquil doesn't have a decongestant i think it would be ok
Depends: Post nasal drip is a feeling and not a clinical condition or a pathological entity. It is that abnormal feeling of mucus in the throat and it can be due to many different causes ranging from allergies, sinus infections and viruses to atypical reflux or a reaction to things that you eat and drink. I have cured more people of "postnasal drip" by having them stop drinking coffee tea and soda. ...Read more
Check w/Dr or Pharm: Many are not sensitive to decongestants in terms of BP elevation, but general (/SAFE) advice is to avoid, as can raise BP, and sometimes by a LOT. Nasal sprays / mists are usually helpful, and may be all that is needed--without as much risk of raising BP. Ask your Dr or Pharmacist for clarification. ...Read more
Yes, but...: ...You never want to take more medication than you need. The other ingredients will likely not be harmful, but cough suppressants and antihistamines can make you tired and slow your reflexes, and the pain relievers can hurt your liver if you're also taking other pain relievers that will add to your total dose. Decongestants alone are also available from your pharmacist without a prescription. ...Read more
Possibly: Overdosing is technically speaking when you take more of a medicine than is prescribed. If you mean, can you get a serious medical complication from overuse, the answer is that it is possible, but uncommon. Overuse of nasal decongestants like afrin can lead to insomnia, increased heart rate and nervousness. Risk of more serious side effects higher if you have hypertension or heart disease. ...Read moreSee 1 more doctor answer
Decongestant: For ongoing relief you really want to maintain decongestion without having to redose. Frequently, when people have allergies they benefit from allergy meds (nasal steroid and antihistamine) and possible phenylephrine decongestant that is 12-hours. It is taken once in the AM and repeated in the PM. This is ideal relief. 24-hour decongestants can dry your throat. ...Read more
- Talk to a doctor live online for free
- Pediacare infant decongestant drops
- Pediacare infants decongestant drops
- Pediacare infant decongestant drops allergy
- Ask a doctor a question free online
- Pediacare infant decongestant drops allergy drugs
- Pediacare infant decongestant drops allergy signs
- Pediacare infant decongestant drops adverse effects
- Cause of pediacare infant decongestant drops allergy
- Pediacare infant decongestant drops allergy medication